| Model Number |
PNDL, 5BV TVH TP 31G 5MM100CT 30/CS |
| Medical Device Problem Codes |
Product Quality Problem (1506); Difficult to Remove (1528); Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles not aligning with compatible pen needle injector.Customer stated that the pen needle was not aligning and was getting stuck when attempting to remove.Customer also reported that the needles "feel like nails." complaint was reported by e-mail and contact made with customer via telephone.Per the customer the package had not been open or damaged when received.The customer has been using the product for 1 month.The customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note; manufacturer contacted customer in a follow-up call on 02-feb-2026 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated that she is still having difficulty with the replacement pen needles - internal report reference number (b)(4).
Additional Manufacturer Narrative
Sections with additional information as of 20-apr-2026: h6: updated fda¿s type, findings and conclusions codes.H10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.